# SDR UPS05845571

- Difficulty date: September 20, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Part number: 3648667
- Part serial: 1080869A
- Condition: Corroded
- Location: Bs 8-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP L30R FS 70 TO FS 8, LONGERON 30R HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED LONGERON 30R AT FS 70 - FS 8 IAW SRM 51-1-20 AND 51-20D.
